# SDR M7KA201101104770

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N867MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4770
- Aircraft time: 1,205 hours, 2,399 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tailboom
- Part time: 1,205 hours, 2,399 cycles
- Component: Tailboom, Urocop
- Component part number: 350A2300600151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PERIODIC INSPECTION A VISIBLE CRACK IN THE PAINT AROUND A COUNTERSUNK RIVET ON THE TAIL BOOM CONE TO FENESTRON RING JUNCTION WAS NOTED.  FOLLOWING THE STRIPPING OF THE PAINT AND THE COMPLETION OF A DYE PENETRANT INSPECTION IT WAS DETERMINED THAT THE MOUNTING FLANGE FOR THE FENESTRON ATTACHMENT HAD A 1.5 INCH CRACK CENTERED THROUGH THE COUNTERSUNK RIVET BORE AT THE LOCATION OF THE CRACKED PAINT.  THIS DEFECT HAS NO APPROVED FIELD REPAIR AND A REPLACEMENT TAILBOOM HAS BEEN ORDERED.
